# SDR SWAA2016091907972

- Difficulty date: September 12, 2016
- Submitted: September 20, 2016
- Operation: Air carrier
- Aircraft: N788SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 30603
- Aircraft time: 56,891 hours, 33,275 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 111A11111
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD BULKHEAD CRACKED AT BS 663.75, BETWEEN RBL 6.15 TO RBL 15.54.    REPAIRED THE BULKHEAD IAW EA.
